Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Perturbation Analysis for the Matrix-Scaled Total Least Squares Problem"
written by Qun Wang, Longyan Li, Pingping Zhang,
published by Advances in Pure Mathematics, Vol.11 No.2, 2021
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top